# SDR CA180510011

- Difficulty date: May 9, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: C16221ZA01
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) BLANK OUT ISI & STALL FAIL CAUTION, RUD LIMIT FAULT STATUS MSG APPEARED.  ISI CB TRIPPED/RESET.  OPS BACK TO NORMAL.  A/C RETURN TO SERVICE.  HOWEVER, THE FAULT RETURNED IN FLIGHT, A/C DIVERTED BACK TO AIRPORT FOR LANDING. CORRECTIVE ACTION: ISI REPLACED.  (TC# 20180510011)
